# SDR MALA060574

- Difficulty date: October 6, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 13,827 hours, 12,978 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT WHITE PRESS LIGHT AND ORANGE UP CAPTION LIGHTS CAME ON.  BOTH DIGITAL GAUGES HAD ERRONEOUS DISPLAYS.  PERFORMED QRH AND TALKED WITH MX AND DISPATCH RETURNED TO MSP.  REPLACED CABIN PRESSURE CONTROLLER, P/N 3040A000-004, S/N ON 0012 S/N OFF 00068.
